Bitte benutzen Sie diese Kennung, um auf die Ressource zu verweisen: http://dx.doi.org/10.25673/118399
Titel: Multi-valued parabolic variational inequalities and related variational-hemivariational inequalities
Autor(en): Carl, SiegfriedIn der Gemeinsamen Normdatei der DNB nachschlagen
Le, Vy KhoiIn der Gemeinsamen Normdatei der DNB nachschlagen
Erscheinungsdatum: 2014
Art: Artikel
Sprache: Englisch
Zusammenfassung: In this paper we study multi-valued parabolic variational inequalities involving quasilinearparabolic operators, and multi-valued integral terms over the underlying parabolic cylinderas well as over parts of the lateral parabolic boundary, where the multi-valued functionsinvolved are assumed to be upper semicontinuous only. Note, since lower semicontinuousmulti-valued functions allow always for a Carath ́eodory selection, this case can be consid-ered as the trivial case, and therefore will be omitted. Our main goal is threefold: First,we provide an analytical frame work and an existence theory for the problems under con-sideration. Unlike in recent publications on multi-valued parabolic variational inequalities,the closed convex setKrepresenting the constraints is not required to possess a nonemptyinterior. Second, we prove enclosure and comparison results based on a recently developedsub-supersolution method due to the authors. Third, we consider classes of relevant gen-eralized parabolic variational-hemivariational inequalities that will be shown to be specialcases of the multi-valued parabolic variational inequalities under consideration.
URI: https://opendata.uni-halle.de//handle/1981185920/120358
http://dx.doi.org/10.25673/118399
Open-Access: Open-Access-Publikation
Nutzungslizenz: (CC BY-NC-ND 4.0) Creative Commons Namensnennung - Nicht kommerziell - Keine Bearbeitungen 4.0 International(CC BY-NC-ND 4.0) Creative Commons Namensnennung - Nicht kommerziell - Keine Bearbeitungen 4.0 International
Journal Titel: Advanced nonlinear studies
Verlag: de Gruyter
Verlagsort: Berlin
Band: 14
Originalveröffentlichung: 10.1515/ans-2014-0307
Seitenanfang: 631
Seitenende: 659
Enthalten in den Sammlungen:Open Access Publikationen der MLU

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
10.1515_ans-2014-0307.pdf206.7 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen